i am 35 years old, 5'4 and around 100 pounds (all my life i could not put on weight), i have started with MMS cure about 2 weeks ago, i am trying to heal my sinuses, they bothered me ever since i was a baby. Doctors never told me this, but from what i have studied in the recent past, it is pretty obvious i got candida (i ate lots of antibiotics when i was a kid until my tonsils got removed...)
My first days with MMS were easy, i started couple of days with just inhaling method, then i used drop mixture in my nose, lying upside down on my bed. Then i started to drink it, (following protocol 1000) spreaded out throughout the day, always by one drop. First day 5 drops. Second day 10 drops and MMS bath. Third day i increased to 2 drop an hour, for 8 hours, so total of 16 drops - then finally some popping in my ears started happening and lots of water coming out of my nose, and very short diarrhea. I kept this dosage (2 drops every hour for 8 hours) for next two days. Some more snot came out, but no herx or anything else. So on the sixth day i increased to 3 drops every hour, had a surprisingly good day. On the seventh day 24 drops again (3 drops every hour for 8 hours), i got a bad diarrhea in the evening, so next day i took it down to 16 drops again. No herx, just pretty tired in the evening. The 9th day - yesterday i did 3 drops an hour in the morning and 2 drops in the afternoon (together 19 drops) as i really could not bear to have the 3 drop mixture anymore after lunch, my stomach was really uncooperative, i guess the smell of it is getting down to me.
I also tried to reduce the intake of carbs and sugars, as i believe the MMS alone can't help get rid of candida and a non carb diet must also be followed. After dinner (i had sauerkraut with tofu, i am mostly vegan btw.) i took another MMS bath and some probiotics (i take these every night before going to bed) and went to sleep - felt pretty good.
At night my problems started - i woke up several times being totally wet (of heavy sweating) and my belly was making so much noise and motion - no pain - but i could feel everything moving, loud. Luckily i always managed to fall asleep again, until about 5am when i woke up sweaty again and this time with disturbingly fast hear beat! It really freaked me out. My whole body was shaking, i felt really dizzy, went to toilet but nothing came out, i was just barely sitting there thinking maybe i should call an ambulance.. After about 10 minutes focusing on breathing properly i went to take a cold shower, it helped a bit but still i felt really unwell. Heart stomping like never before. I dragged myself to kitchen and ate a grapefruit (couldn't even look at anything else there)..
I did some reiki to calm me down and went to bed with my laptop, now i'm writing this here. My heart is slowing down but i am really scared to take more MMS today, do any of you have had a similar experience? What should i do????
Thank you for any advice you might have for me!!
The advice from Mac sounds good. What you are describing Lucy could have been a die off of parasites. This is the type of thing that is happening with the autistic kids Kerri Rivera is working with.
When the MMS kills off some parasites, then all the viruses and bacteria that were living on the worms or flukes then leave their dead bodies and start infecting the host (you). The symptoms you describe could very well be die off of parasites and the subsequent reinfection by the pathogens they were carrying.
Start back up slow with the MMS when you can because that is Jim's protocol. Try not to stop taking it till you are well. But when something really bad like this happens, then you can take a break if necessary.
thank you both for your quick answers! my heart feels like it is back to normal, i feel pretty well (had some breakfast), just a very slight headache and my left ear feels a bit like under water. i know it is important to not stop with MMS, i think i could take one drop every two hours or so today, and see how it goes.. i just don't want to be dumb and play courageous and get myself a heart attack or something.. (-:
I think you're safe from that, Lucy = JH wrote (somewhere, I fried my laptop the day I left for Phoenix, so don't have any of my books and notes ) that the rapid heartbeat is often a sign of killing of the pathogens that are in/around the heart.
that said, a herx reaction is energy-draining, so best to take it slow.
Are you mixing up the day's dose in a quart or liter bottle? If so, you can drop down to half a drop or even a quarter drop an hour - not that I'm suggesting that you go that low, but you have the capability to go that low) - also, I can recommend that on days you just cannot stomach another BIT of mms (we've all been there) to do the MMS baths or enemas.
Archbishop - Genesis II Church of Health and Healing - Washington State
thank you Pam for your note also, i just needed some reassurance, it really freaked me out this morning.
my heart is still not totally back to normal, so i am taking it very easy today - did just 1 drop every two hours. i mix the dose hourly, since i am currently unemployed and staying around the house most of the day. i have been mixing my drops with tiny bit of pure apple juice (nothing added to it) and it helps a lot, otherwise i think i would have quited already. could i use pure carrot juice as well?
i do MMS bath every 3 days or so, the other days i do a bath with salt/minerals from The Dead Sea.
Is any enema good for getting rid of intestine candida? I have read somewhere that if you eat probiotics then all enemas should be avoided, cause those take the good stuff out too..?
Lucy, I'm going on common sense here, not what I've read, but enemas only cleanse the lower colon, they don't reach up into the small intestines. I've always thought of digestive enzymes and probiotics working in the stomach and small intestines (helping to digest the needed nutrients from your food) - so, to me, it makes sense that an enema would not disturb that process. It would, however, help to move any candida that made it's way into the lower intestine out of the body so it can't reinfect.
Tiny bit of pure apple just is fine - no added C and no preservatives. If you can, try to stay with the hourly dose, so make up 1 drop, and drink half of it one hour and half of it the next. That would actually be easier on the body - (you may already be doing this) - MMS stays in the body for 1.5 to 2 hours - by spreading it over the hourly dosing, you're getting a lighter amount than if you do it in a single drop every 2 hours.
Archbishop - Genesis II Church of Health and Healing - Washington State
I have palpitations i had some today after taking bicarb and lots of water,
iv been sent to hospital twice by the asthma nurse and doctor for suspected heart attack its stress
i told them im fine but they dont listen i end up wasting hours hooked up to heart machines,
my pulse is usually 220 it should be 120 i find if i jump around lift weights it gets better i fight them i have them in the middle of the night with nightmares, it is scary when you first get them i was on meds but didnt stop them so came off them.
Based on what you're saying, it sounds as though the MMS is helping with your sinuses. Though it also sounds like you may have overdone it(to much to soon). Having said that, I've read numerous posts over the years to conclude that there could be a link between electrolytes (Sodium, Potassium, Magnesium and Calcium) and MMS use with certain people. Now I'm not going to pretend to know what that is I'm no qualified, but... there seems to be enough information to conclude that such a link likely exists, and that it may prove helpful to share this. Having said that, I've read of several people on the curezone forums who've taken oral and transdermal magnesium supplements (ie. Epson salts baths). Unfortunately... I don't remember the exact amounts and details that were given but I'm sure it could be relatively easy to figure that out through trial and error.
PS. Epson salts(magnesium) along with potassium, are two of the major contributors in the heart rhythm. - (Irregularity heart rate and palpitations). There is also a link between Candida sufferers and electrolyte deficiency which people often overlook during treatment. And magnesium is especially important given its added role in the gut and intestinal flora also.
Last edit: 06 Aug 2012 03:34 by STLittle.
The following user(s) said Thank You: Evanir, gosherrygo, Happy1, heidiho
Disclaimer:The protocols described on this site are official sacraments of the Genesis II Church of Health and Healing. The reader accepts 100% responsibility for any and all use made of any information herein.